# SDR USAA2011071100024

- Difficulty date: June 27, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 251MB BETWEEN FR54 TO FR58 & BETWEEN Y254 TO Y765.  REPLACED FLOOR PANEL 251MB IAW MCGILL IRM 9701 REV G.
